Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 21, Pages 3497-3509
http://dx.doi.org/10.1155/IJMMS.2005.3497

Sur la théorie spectrale locale des shifts à poids opérateurs

1Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech, BP 2390, Morocco
2Département de Mathématiques, Faculté des Sciences de Rabat, Université Mohammed V Agdal, Agdal, Rabat, BP 1014, Morocco

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Houimdi and Hassane Zguitti, “Sur la théorie spectrale locale des shifts à poids opérateurs,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 21, pp. 3497-3509, 2005. https://doi.org/10.1155/IJMMS.2005.3497.